MAUDE Adverse Event Report: OPTIMIZED ORTHO PTY LTD CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS, PRODUCT CODE: LZO

OPTIMIZED ORTHO PTY LTD CORIN OPTIMIZED POSITIONING SYSTEM; HIP PROSTHESIS, PRODUCT CODE: LZO
Model Number 1248-1500
Health Effect - Clinical Code Pain (1994)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The ops acetabular patient specific guide was used during the primary surgery for a patient who was revised 1 year later due to psoas pain.It is unknown at this stage if the ops acetabular patient specific guide was used during primary surgery and therefore it is unknown if the ops acetabular patient specific guide might have contributed to this event.The manufacturer is conducting investigation to identify.This report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.
 
Event or Problem Description
Patient underwent total hip replacement on the (b)(6) 2017.Patient required revision surgery due to psoas pain on the (b)(6) 2018.It was found on the (b)(6) 2018, that the patient received the ops acetabular guide during primary surgery.It is unknown if the ops acetabular guide was used during primary surgery.

Brand Name
CORIN OPTIMIZED POSITIONING SYSTEM
Common Device Name
HIP PROSTHESIS, PRODUCT CODE: LZO
Manufacturer (Section D)
OPTIMIZED ORTHO PTY LTD
17 bridge street
pymble
sydney, nsw 2073
AS  2073
MDR Report Key7745972
Report Number3012916784-2018-00008
Device Sequence Number11153307
Product Code LZO
UDI-Device Identifier09351327000022
UDI-Public9351327000022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1248-1500
Device Lot NumberRIG_DF_7423H
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;